# SDR DALA202007212616

- Difficulty date: July 16, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 67,575 hours, 25,141 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTER WING UPPER SURFACE SKIN OTBD FWD DRAG FITTING,  HOLE NR 5 FREEZE PLUG & OVERSIZED FASTENER. C/W ERA 573570-14.
